Abstract:
It is known that the transfer-matrix eigenvalues of the isotropic open Heisenberg quantum spin-1/2 chain with nondiagonal boundary magnetic fields satisfy a TQ equation with an inhomogeneous term. We derive a discrete Wronskian-type formula relating a solution of this inhomogeneous TQ equation to the corresponding solution of a dual inhomogeneous TQ equation.
Citation:
Rafael I. Nepomechie, “Wronskian-type formula for inhomogeneous TQ equations”, TMF, 204:3 (2020), 430–435; Theoret. and Math. Phys., 204:3 (2020), 1195–1200